# SDR ASOA200901055

- Difficulty date: September 25, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 11,668 hours, 7,981 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LT BLEED DUCT MASTER WARNING ILLUMINATED  [EMERGENCY DECLARED].
